Oct 08, 2013 - 7:06 pm
I had a 2 cm tumor in my right breast with 2/8 lymph node envovlement. Scheduled right away for chemo Taxatere and cytoxane. On my first infusion I had terrigle paid throughout my body and ended up with a raging ITU which I blamed the pain on that. Never went away but went to my second infusion, and man was the paid unbearable (expecially after the neulasta shot). My onc couldn't really expain what was going on but treated me with pain meds and Cymbalta.
After the third infustion all hell broke loose, during infusion, I started to get really warm, my blood pressure was 168 and I kind of went into la la land. They pumped me full with benydryll and steroids. When I got home I was in so much pain I could not even stand it. I went to the Emergency Room and they admitted me. I was there for 5 days just to get some sort of pain control. Actually feeling very weak, but the pain is mostly under control.
Doctor suggestion, I am allergic or have a severe reation to Chemo. He is discontinuing my 4th chemo. This really scares me.
Has anyone had anything like this or similar? I am in a real funk over this.
Thanks for all your help!